Research Interests of Sean Sather-Wagstaff
Click for: RESEARCH TOPICS RESEARCH SUMMARIES REFEREED RESEARCH PAPERS
  1. Multiplicities and a dimension inequality for unmixed modules , Journal of Algebra 238 (2001), 372-388. arXiv version
  2. A dimension inequality for Cohen-Macaulay rings , Transactions of the American Mathematical Society 354 (2002), 993-1005.
  3. Intersections of symbolic powers of prime ideals , Journal of the London Mathematical Society (2) 65 (2002), no. 3, 560--574. arXiv version
  4. On symbolic powers of prime ideals , Commutative algebra. Interactions with Algebraic Geometry, Contemporary Math. 331 (2003), 329-342.
  5. G-dimension over local homomorphisms. Applications to the Frobenius endomorphism , with Srikanth Iyengar, Illinois Journal of Mathematics 48 (2004), no. 1, 241--272. arXiv version
  6. Complete intersection dimensions for complexes , Journal of Pure and Applied Algebra 190 (2004), no. 3, 267--290. arXiv version
  7. Characterizing local rings via homological dimensions and regular sequences , with Shokrollah Salarian and Siamak Yassemi, Journal of Pure and Applied Algebra 207 (2006), no. 1, 99--108. arXiv version
  8. The set of semidualizing complexes is a nontrivial metric space , with Anders Frankild, Journal of Algebra 308 (2007), no. 1, 124-143. arXiv version
  9. Reflexivity and ring homomorphisms of finite flat dimension , with Anders Frankild. Communications in Algebra 35 (2007), no. 2, 461--500. arXiv version
  10. Semidualizing modules and the divisor class group , Illinois Journal of Mathematics 51 (2007), no. 1, 255-285. arXiv version
  11. Detecting completeness from Ext-vanishing , with Anders J. Frankild, Proceedings of the American Mathematical Society 136 (2008), no. 7, 2303-2312. arXiv version.
  12. Stability of Gorenstein categories , with Tirdad Sharif and Diana White, Journal of the London Mathematical Society (2) 77 (2008), no. 2, 481-502. arXiv version.
  13. An Euler characteristic for modules of finite G-dimension , with Diana White, Mathematica Scandinavica 102 (2008), no. 2, 206-230.
  14. Ascent of module structures, vanishing of Ext, and extended modules , with Anders J. Frankild and Roger A. Wiegand, Michigan Mathematical Journal, 57 (2008), 321--337. arXiv version
  15. Complete intersection dimensions and Foxby classes , Journal of Pure and Applied Algebra 212 (2008), no. 12, 2594-2611. arXiv version
  16. A Cohen-Macaulay algebra has only finitely many semidualizing modules , with Lars Winther Christensen, Mathematical Proceedings of the Cambridge Philosophical Society 145 (2008), no. 3, 601-603. arXiv version
  17. Gorenstein cohomology in abelian categories , with Tirdad Sharif and Diana White, Journal of Mathematics of Kyoto University, 48 (2008), no. 3, 571-596.
  18. Relations between semidualizing complexes , with Anders J. Frankild and Amelia Taylor, Journal of Commutative Algebra, 1 (2009), no. 3, 393-436. arXiv version
  19. Maps on Divisor Class Groups Induced by Ring Homomorphisms of Finite Flat Dimension, with Sandra Spiroff, Journal of Commutative Algebra, 1 (2009), no. 3, 567-590. arXiv Version
  20. Modules of finite homological dimension with respect to a semidualizing module , with Siamak Yassemi, Archiv der Mathematik (Basel), 93 (2009), no. 2, 111-121. arXiv version
  21. Descent via Koszul extensions , with Lars Winther Christensen, Journal of Algebra, 322 (2009), no. 9, 3026-3046. arXiv version
  22. Bass Numbers and Semidualizing Complexes , Commutative Algebra and its Applications, de Gruyter, (2009), 349-381. arXiv version
  23. Transfer of Gorenstein dimensions along ring homomorphisms , with Lars Winther Christensen, Journal of Pure and Applied Algebra, 214, (2010), no. 6, 982-989. arXiv version
  24. Comparison of relative cohomology theories with respect to semidualizing modules , with Tirdad Sharif and Diana White, Mathematische Zeitschrift, 264, (2010), no. 3, 571-600. arXiv version
  25. Tate cohomology with respect to semidualizing modules, with Tirdad Sharif and Diana White, Journal of Algebra, 324, (2010), no. 9, 2336-2368. arXiv version
  26. Rings that are homologically of minimal multiplicity , with Keivan Borna and Siamak Yassemi, Communications in Algebra, 39, (2011), no. 3, 782-807. arXiv version
  27. AB-contexts and stability for Gorenstein flat modules with respect to semidualizing modules, with Tirdad Sharif and Diana White, Algebras and Representation Theory, 14, (2011), no. 3, 403-428. arXiv version
  28. Homology of artinian and Matlis reflexive modules, I, with Bethany Kubik and Micah J. Leamer, Journal of Pure and Applied Algebra, 215, (2011), no. 10, 2486--2503. arXiv version
  29. Second symmetric powers of chain complexes , with Anders J. Frankild and Amelia Taylor, Bulletin of the Iranian Mathematical Society, 37 (2011), no. 3, 39-75. arXiv version
  30. Lower bounds for the number of semidualizing complexes over a local ring , Mathematica Scandinavica 110 (2012), no. 1, 5-17. arXiv version
  31. Presentations of rings with non-trivial semidualizing modules, with David A. Jorgensen and Graham J. Leuschke, Collectanea Mathematica 63 (2012), no. 2, 165-180. arXiv version
  32. Regular Pullbacks, with Jason Boynton, Progress in Commutative Algebra 2, de Gruyter (2012), 145-169.
  33. On Zero Divisor Graphs, with Jim Coykendall, Laura Sheppardson, and Sandra Spiroff, Progress in Commutative Algebra 2, de Gruyter (2012), 241-299.
  34. Liftings and Quasi-Liftings of DG modules, with Saeed Nasseh, Journal of Algebra, 373 (2013), 162-182. arXiv version
  35. Embedding modules of finite homological dimension, Glasgow Mathematical Journal, 55 (2013), no. 1, 85-96. arXiv version
  36. Edge ideals of weighted graphs, with Chelsey Paulsen, Journal of Algebra and its Applications, 12 (2013), no. 5, p-q. arXiv version
  37. Krull Dimension for Differential Graded Algebras, with Kristen A. Beck, Archiv der Mathematik (Basel), 101, (2013), no. 2, 111-119. arXiv version
  38. Decompositions of Monomial Ideals in Real Semigroup Rings, with Daniel Ingebretson, Communications in Algebra, 41, (2013), no. 11, 4363-4377. arXiv version
  39. Multiplicities of semidualizing modules, with Susan M. Cooper, Communications in Algebra, 41, (2013), no. 12, 4549-4558. arXiv version
  40. Homology of artinian and Matlis reflexive modules, II, with Bethany Kubik and Micah J. Leamer, Journal of Algebra, 403, (2014), no. 1, 229-272. arXiv version
  41. Relative Tor functors with respect to a semidualizing module, with Maryam Salimi, Elham Tavasoli, and Siamak Yassemi, Algebras and Representation Theory, 17, no. 1 (2014), 103-120. (The arXiv version is 29 pages long and contains more details.)
  42. NAK for Ext and Ascent of module structures, with Benjamin J. Anderson, Proceedings of the American Mathematical Society, 142 (2014), 1165-1174. arXiv version
  43. Cohen factorizations: weak functoriality and applications, with Saeed Nasseh, 24 pages, Journal of Pure and Applied Algebra, to appear. arXiv version
  44. Reflexivity and connectedness, 10 pages, Glasgow Mathematical Journal, to appear.
  45. Krull dimension of monomial ideals in polynomial rings with real exponents, with Zechariah Andersen, 22 pages, Communications in Algebra, to appear.
  46. Contracting endomorphisms and dualizing complexes, with Saeed Nasseh, 25 pages, Czechoslovak Mathematical Journal, to appear.
  47. Ascent properties for derived functors, 6 pages, Archiv der Mathematik (Basel), to appear.
  48. A local ring has only finitely many semidualizing complexes up to shift-isomorphism, with Saeed Nasseh, 31 pages, submitted.
  49. Torsion in kernels of induced maps on divisor class groups, with Sandra Spiroff, 19 pages, submitted.
  50. Relative homology and Gorenstein flat dimension, with Tirdad Sharif and Diana White, 19 pages, submitted.
  51. Local rings of embedding codepth at most 3 have only trivial semidualizing complexes, with Saeed Nasseh, 9 pages, submitted.
  52. On the structure of $S_2$-ifications of complete local rings, with Sandra Spiroff, 14 pages, submitted.
  53. Support and adic finiteness for complexes, with Richard Wicklein, 20 pages, submitted.
  54. Path Ideals of Weighted Graphs, with Bethany Kubik, 24 pages, submitted.
REFEREED LECTURE NOTES EDITED VOLUMES
Back to Sean's Homepage.
Last updated 09 Sep 2014.